# SDR 95ZZZX5338

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 332-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND IN THE FWD CARGO COMPT.  LONGERON NR 30L FROM FS 332 TO FS 450.  INSTALLED NEW LONGERON FS 294-FS 450 IAW DC9 SRM 53-02.  INSTALLED NEW SPLICES IAW DC9, SRM 53-02.  N/R NR 027N1-0135.
